Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

Microgynon 30

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
does anyone take this pill or taken it?

if so, have you had any side effects?

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    yes, been taking it about 3 months now.

    no side effects though am sure it's resulted in me getting a bit of chub.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    yes, been taking it about 3 months now.

    no side effects though am sure it's resulted in me getting a bit of chub.
    noooooooo, i dont need any chub! i just lost a bit!

    ARGH
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Not really although before i was on it i never used to get period pains but now since iv been on it ( i think it's been about 10 months) iv had really bad period pain the 1st day or two then it goes away, dont know whether its to do with the pill but i never had them before then.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    it affects everyone differently. i really used to get on with it, and would still be on it if only i could remember to bloody take it :grump:

    but then i know people who really didn't get on with it, and had every side effect under the sun.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I've put on weight, but its not the pills fault. I've gotten away with no exercise and a lot of junk food these past years, and because of the pill, my appetites increased and my lazyness has caught up with me.

    Oh, and my boobs have suddenly grown to an acceptable size, and I have a higher sex drive.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I lost weight :) never put any on, but the pains are so bad, i hardly slept much last night, does anyone else have the same problem?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Been on it for years, never had a problem.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    My girlfriend's been on that particular brand for about a year now. She's suffered very few side effects, but complains that it doesn't reduce her period pains like the ones she was taking before, however, they gave her pains under her arms and made her eczema worse.

    There are several different pills, different people respond to each in different ways. Try some. When you find one that works stick with it.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    For the first month I was hungry all the time.
    For the second month I was on it I was really tearful and couldn't stop crying really.

    Since then though it's been great :)
  • Options
    littlemissylittlemissy Posts: 9,972 Supreme Poster
    Never had any side effects with Mycrogynon30.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Been on it for about two years.

    My boobs got bigger :)

    Fantastic news! :crazyeyes
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    The poster asked about the side affects yeah?

    Well I posted it. Its a well known fact that some girls boobs get bigger when they go on the pill because they put on weight. :p

    And that breasts are great. :hyper:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You may think breasts are great but they can be bloody annoying if you are the one that has to carry them around all the time and you has to go out buying new bras all the time!

    If you even suggest it then men will happily buy bras, they'd probably even offer to carry them manually for you, you just have to live with the consequences.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It made me lose my sex drive. Yay :yeees:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Microgynon gave me awful spots. Well, not awful, but bad enough for me to change to Cilest, which in turn turned me into a horrible,horrible person.

    But lots of people are absoloutly fine on Microgynon :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    k@tie wrote:
    Microgynon gave me awful spots. Well, not awful, but bad enough for me to change to Cilest, which in turn turned me into a horrible,horrible person.

    But lots of people are absoloutly fine on Microgynon :)

    Cleared up my spots, but I'd had acne for the past 3 years so they were fading anyway.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    it cleared up my spots too. and gave me fab sleek hair, for some strange reason :thumb:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You may think breasts are great but they can be bloody annoying if you are the one that has to carry them around all the time and you has to go out buying new bras all the time!

    god that is annoying isnt it! i'd just got new bra's then started the pill and had to go buy all new ones again!
Sign In or Register to comment.